MathSciNet Relay Station
MathSciNet bibliographic data
MR582925 10A20
Cohen, G. L.; Hagis, P., Jr. On the number of prime factors of $n$ if $\varphi (n)(n-1)$. Nieuw Arch. Wisk. (3) 28 (1980), no. 2, 177–185.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement